MAUDE Adverse Event Report: ARTHREX, INC. 24MM BASEPLATE, 10° FULL AUGMENT TRIAL; ORTHOPAEDIC TEMPLATE

ARTHREX, INC. 24MM BASEPLATE, 10° FULL AUGMENT TRIAL; ORTHOPAEDIC TEMPLATE
Model Number 24MM BASEPLATE, 10° FULL AUGMENT TRIAL
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.
 
Event or Problem Description
On 7/27/2022, it was reported by a sales representative via email that an ar-9594-2410 24 mm baseplate trial got melted from a bovi.This was discovered once the procedure was completed on (b)(6) 2022, patient was not affected.

Brand Name
24MM BASEPLATE, 10° FULL AUGMENT TRIAL
Common Device Name
ORTHOPAEDIC TEMPLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19179774
Report Number1220246-2024-02354
Device Sequence Number7280450
Product Code HWT
UDI-Device Identifier00888867343801
UDI-Public00888867343801
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24MM BASEPLATE, 10° FULL AUGMENT TRIAL
Device Catalogue NumberAR-9594-2410
Device Lot Number375902
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2022
Initial Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown